# SDR SWAA2020032442794

- Difficulty date: February 28, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  E/E BAY INTERNAL SKIN AT BILGE VENT BELOW MAIN BATTERY, STA 380+2, BL 0         CORROSION ON E&E BAY INTERNAL DOUBLER IN BILGE BS-380+2. BL-0 FOUND TO BE OUT OF LIMITS PER SRM - 53-30-01-1A-1. FABRICATED NEW DOUBLER FROM 2024-T3 .050" LOT # 1425168-1 IAW DWG - 143A3230, SRM 51-40-05. INSTALLED PER DWG - 143A3230 & SRM 51-40-02.
